# SDR MWEA001247

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug MD-88
- Aircraft serial: 48031
- Aircraft time: 34,019 hours, 39,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Aft Accessory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON GROUND, EXTENDED TAXI-TIME, F/A REPORTS FUMES IN AFT CABIN.  --  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPERATOR SOCKS.
